# SDR 99ZZZX1101

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADES NR 1, NR 2, AND NR 3 EROSION SHIELDS 100 PERCENT DEBONDED UNDER DE-ICE BOOT.  DIS-ASSEMBLED PROPELLER AND CLEANED.  INSTALLED NEW EROSION SHIELDS AND OVERHAULED BLADES SN'S 3005J, 3007J, AND 3012J IAW MFG CMM.  RE-ASSEMBLED PROPELLER AND SET BLADE ANGLES, STATIC BALANCED, AND LUBRICATED.
